# SDR CALA2023021300404

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737-8
- Aircraft serial: 31592
- Aircraft time: 66,353 hours, 22,894 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146A61104
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 6200437 - AFT CARGO DOOR DENT LOCATED 13 INCHES FROM TOP OF DOOR AND 13 INCHES FORWARD OF AFT EDGE WAS FOUND TO BE OUT OF TIMITS 52-00-01-2R-2. REINSPECTION REQUIRED AT THRESHOLD OF 22,500 THEREAFTER. TRANSCRIBED ON PEMCO NR 13088.0183 FLIGHT CYCLES AND AT INTERVALS OF 1,400 FLIGHT CYCLES PERFORMED REPAIR ON AFT CARGO DOOR DENT LOCATED 13 INCHES FROM TOP OF DOOR AND 13 INCHES FROM AFT EDGE OF DOOR PER SRM RE-INSPECT AND APPROVED BY Q966. TOMC APPROVED AT THE INSPECTION THRESHOLD OF 22,500 FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES TO PERFORM A EXTERNAL DVI AND REPEAT INSPECTIONS AT 1,400 FLIGHT CYCLE INTERVALS IN REF WITH SRM 52-00-01-2R-2 TABLE 202 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
